MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information has been included.No additional patient details are available.Section a patient information: refer to section b5 for complete patient information.A complaint investigation was conducted for the alinity i tsh reagent lot 76105ud00 to address the customer¿s observation of falsely depressed results.Review of tracking and trending by list number and by complaint lot did not identify any trends.Device history review did not identify issues associated with the customer¿s observation.The overall performance of alinity i tsh reagents in the field was reviewed using worldwide data.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.Labeling review concludes that the issue is adequately addressed.Based on our investigation, no systemic issue or deficiency was identified with the alinity i tsh reagent lot 76105ud00.
 
Event or Problem Description
The customer observed falsely depressed alinity i tsh results for two samples.The following data was provided (reference range: 0.4 to 4.5 uiu/ml): (b)(6) 2026, sid (b)(6), initial result 0.0164 uiu/ml, repeated on (b)(6) 2026 1.738 miu/ml.(b)(6) 2026, sid (b)(6), initial result <0.01 uiu/ml, recollected a new sample on (b)(6) 2026 sid (b)(6), result was 1.728 uiu/ml.No impact to patient management was reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24442205
Report Number3005094123-2026-00091
Device Sequence Number21423618
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)261101(10)76105UD00
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P48-30
Device Lot Number76105UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown